# SDR ASOA201101654

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 16,526 hours, 11,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 597-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK CORRODED LBL 9.00 FROM FS 597.00 TO 661.00.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801.  COMPLIED WITH REO 670-53-00-338.   INSTALLED NEW SEAT TRACK IAW 53-00-49-400-801.
